# SDR CALA2013111292875

- Difficulty date: November 3, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 82,448 hours, 23,622 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE FASTENER HOLE CORROSION STATION 1032 RBL 64.  CREASE BEAM PN 144N5152-2 FABRICATED IAW DRAWING 144N5140 & REPLACED IAW SRM 51-40-01 ON AAR NR SN2339282.
